# SDR HEEA955214

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 206010452109
- Condition: Defective
- Location: Swashplate
- Part time: 3,520 hours
- Component: 206010452109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASB 206L-93-89N REV. B (REPLACEMENT OF -109 SUPPORT WITH -113 SUPPORT)
